| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that the lip of the micro introducer folded in on itself during procedure.No other information was provided.
Event or Problem Description
It was reported by the customer that "a couple of weeks ago i did a 3 fr and couldn't advance the introducer because a lip formed on the end and wouldn't penetrate the vein.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty inserting an introducer was confirmed and appears manufacturing related.One 3.5 fr x 7cm microez microintroducer was returned for evaluation.The shaft was observed to be curved.Blood residue and evidence of use was noted.Microscopic inspection of the distal end of the sheath revealed inward bunching and deformation.The sheath tip taper appeared to be blunt.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h11.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.